# SDR A6WA202211018372

- Difficulty date: November 1, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 38,857 hours, 37,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Bs 364-394
- Part time: 38,857 hours, 37,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK FS 364.0 TO FS 394.0 AND RBL 9 HAS CORROSION. SEAT TRACK P/N  20276-288-0-0. **********AIRCRAFT REMOVED FROM THE SERVICE*********************** REPLACED WITH A NEW SEAT TRACK PN 20276-288-0-0 AT FS 364.0 TO FS 394.0 AND RBL 9.  ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 51-11-00 REV 39, CRJ200 SRM 53-21-49 REV 39, CRJ200 AMM 53-01-11 REV 66, CRJ200 51-40-11 REV 39, CRJ200 SRM 51-12-00 REV 39, CRJ200 SRM 51-25-06 REV 39, CRJ200 SRM 51-25-16 REV 39. ALL WORK WITHIN LIMITS PERFORMED UNDER AERSALE WORK ORDER 003768, CARD NO. 20291, TT: 38857:13 TC: 37733.
